BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 2 >

Please use this identifier to cite or link to this item:

Title: A Unified Group-Theoretic Method on Improper Partial Semi-Bilateral Generating Functions
Authors: Sarkar, Asit Kumar
Keywords: Generating Relation
Improper Partial Semi-Bilateral Generating Function
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 2, (2008), 373p-382p
Abstract: A unifed group-theoretic method of obtaining more general class of generating functions from a given class of improper partial semi-bilateral generating functions involving Laguerre and Gegenbauer polynomials are discussed.
Description: 2000 Mathematics Subject Classification: 33A65, 33C20.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 2

Files in This Item:

File Description SizeFormat
2008-373-382.pdf408.79 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License